# SDR R61A2025041600196

- Difficulty date: April 16, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 21,753 hours, 15,254 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 200401166
- Condition: Failed
- Location: Zone 400
- Part time: 46,928 hours, 33,723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE GOT BLEED 1 AND 2 OVERPRESSURE ON EICAS. AIRCRAFT DID NOT PRESSURIZE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2 NACELLE PRESSURE REGULATING SHUTOFF VALVE.
